# SDR USAA2011081700027

- Difficulty date: August 7, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,778 hours, 18,932 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700301
- Condition: Excess Play
- Location: Rt Mlmg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EXCESSIVE PLAY ON RIGHT MAIN LANDING GEAR DOOR HINGE FITTING AT FR40+10 INCHES BETWEEN S41R TO S42R.  REPLACED RIGHT MAIN LANDING GEAR DOOR HINGE FITTING IAW A319 CMM 52-81-18.
